Arts & Photography Biographies & Memoris Business & Money Calendars Children's Books Christian Books & Bibles Comics & Graphic Novels Computers & Technology Cookbooks, Food & Wine Crafts, Hobbies & Home Education & Teaching Engineering & Transportation Gay & Lesbian Health, Fitness & Dieting History Humor & Entertainment Law Literature & Fiction Medical Books Mystery, Thriller, Suspense Parenting & Relationships Politics & Social Sciences Reference Religion & Spirituality Romance Science & Math Science Fiction, Fantasy Self-Help Sports & Outdoors Teen & Young Adult Test Preparation Travel Other No category
» » Entire Holomorphic Mappings in One and Several Complex Variables. (AM-85), Volume 85 (Annals of Mathematics Studies)
Entire Holomorphic Mappings in One and Several Complex Variables. (AM-85), Volume 85 (Annals of Mathematics Studies)

Author:

Phillip A. Griffiths

Title:

Entire Holomorphic Mappings in One and Several Complex Variables. (AM-85), Volume 85 (Annals of Mathematics Studies)

Category:

Science & Math

PDF ebook size:

1252 kb

ePub ebook size:

1982 kb

Fb2 ebook size:

1215 kb

Other book formats:

lrf doc azw mobi

Rating:

4.4

ISBN10:

0691081719

ISBN13:

978-0691081717

Publisher:

Princeton University Press; n edition (February 21, 1976)

Language:

English

Subcategory:

Mathematics

Pages:

110

Buy Hardcover:

Amazon

Entire Holomorphic Mappings in One and Several Complex Variables. (AM-85), Volume 85 (Annals of Mathematics Studies) by Phillip A. Griffiths

The present monograph grew out of the fifth set of Hermann Weyl Lectures, given by Professor Griffiths at the Institute for Advanced Study, Princeton, in fall 1974.

In Chapter 1 the author discusses Emile Borel's proof and the classical Jensen theorem, order of growth of entire analytic sets, order functions for entire holomorphic mappings, classical indicators of orders of growth, and entire functions and varieties of finite order.

Chapter 2 is devoted to the appearance of curvature, and Chapter 3 considers the defect relations. The author considers the lemma on the logarithmic derivative, R. Nevanlinna's proof of the defect relation, and refinements of the classical case.




Related PDF, EPUB, FB2 eBooks